# SDR SWAA075071

- Difficulty date: October 14, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N439WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29834
- Aircraft time: 16,071 hours, 9,024 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142001220
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 3 ABC AND ROW 6 ABC.  FOUND LOOSE WIRE.  SECURED WIRE PER MM.
